# SDR AT0100066

- Difficulty date: January 3, 2001
- Submitted: February 8, 2001
- Operation: Air carrier
- Aircraft: N464AT
- Make and model: Boeing 737-2L9
- Aircraft serial: 21278
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND AT LEFT WHEEL WELL, CORROSION ON CUT OUT SKIN AROUND FASTENERS.  FABRICATED DOUBLERS AND INSTALLED IAW B737 SRM 51-10-6, 51-10-2, 51-30-2.
